Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://hdl.handle.net/123456789/5868
Повний запис метаданих
Поле DCЗначенняМова
dc.contributor.authorOsypchuk, Mykhailo-
dc.date.accessioned2020-04-22T07:49:18Z-
dc.date.available2020-04-22T07:49:18Z-
dc.date.issued2015-06-
dc.identifier.citationOsypchuk M.M. On some perturbatіons of a stable process and solutіons to the Cauchy problem for a class of pseudo-dіfferentіal equatіons/ M.M. Osypchuk// Carpathіan Math. Publ. -2015. -V. 7, 1. -P. 101–107.uk_UA
dc.identifier.urihttp://hdl.handle.net/123456789/5868-
dc.description.abstractA fundamental solution of some class of pseudo-differential equations is constructed by a method based on the theory of perturbations. We consider a symmetric α-stable process in multidimensional Euclidean space. Its generator A is a pseudo-differential operator whose symbol is given by − c | λ | α , where the constants α ∈ ( 1, 2 ) and c > 0 are fixed. The vector-valued operator B has the symbol 2ic | λ | α − 2 λ. We construct a fundamental solution of the equation u t = ( A + ( a (·) , B )) u with a continuous bounded vector-valued function a.uk_UA
dc.language.isoen_USuk_UA
dc.subjectstable processuk_UA
dc.subjectCauchy problemuk_UA
dc.subjectpseudo-differential equationuk_UA
dc.subjecttransition probability densityuk_UA
dc.titleOn some perturbatіons of a stable process and solutіons to the Cauchy problem for a class of pseudo-dіfferentіal equatіonsuk_UA
dc.typeArticleuk_UA
Розташовується у зібраннях:Статті та тези (ФМІ)

Файли цього матеріалу:
Файл Опис РозмірФормат 
359-1985-3-PB.pdf106.81 kBAdobe PDFПереглянути/Відкрити


Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.